≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron 33 Remedy Homeopathy Family Kit 30C: $210.00WHP 50 200C Remedies Kit: $174.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

newcomer,bad reaction to sepia?

Hello,

I thought I would try to check in here to see if it's possible to have a reaction to sepia. my friends homeopath interviewed me on skype and had me get a few remedies. I did carcinosin 10M a few nights ago, The other night she had me take Sepia 200c, 4 pellets. So it was a total of 800c. 6 hours later I was vomiting and only stopped this morning when i took my dogs arsenicum album 30c. i will attempt to eat later since it has been a log period without food and hoping i can keep it down. i used regular toothpaste this morning and tried to drink some coffee. of no avail. the arsenicum did the trick. but i vomited 10 times this morning before i took it. i have not slept, so forgive my editing. i don't know how to answer specific questions, but i have endometriosis and a lot of pain, including vomiting, but other issues as well. Just curious if a high dose of sepia can cause a bad reaction. Thanks so much!!!
 
  chips on 2013-02-17
This is just a forum. Assume posts are not from medical professionals.
Sepia can have effects of : nausea at the sight of food,
nausea in the morning before eating, vomiting after eating.
.
4pills of 200c is ONE dose- they don't count how many
pills you took- 200 c is the strength of the remedy it does
not go up in power with amount of pills.

This homeopath sounds a little strange. The dose of
Carc is extremely high and with something like that you
don't follow up with another remedy right away.

If you want someone to take your case on here- fill out
this form:http://www.abchomeopathy.com/forum2.php/188925
 
simone717 7 years ago
hmmm... thank you Simone. This is all unfamiliar to me. And to me it seemed like high doses, but I didn't realize that 4/200c does not equal 800c. lol. But we are in contact via texting, and she said it could not cause the vomiting. She also told me not to mix up remedies and to stop the arsenicum, which I did, and I continue to vomit and not keep much down. I am sort of praying it's not connected and just a virus, because otherwise I don't know how long these effects can last. She said I could use mint to antidote, but I have none at the moment, and too sick to get to store. Really hoping it's a 2 day bug. But I have never had a viral bug before, so I truly have no idea.

Thanks for letting me know about your case workers. I will see. I just find it odd that this started so soon after the dose.

ps.. I don't think I am nauseus at the sight of food, I am starving! I have chicken soup that I am slowly working on and I want to devour the whole pot!

Any other antidotes I may have around the house?
Thank you!
 
chips 7 years ago
Confusing bc you said you had endo and vomiting.
Chronic vomiting, once in awhile vomiting or what?

then she gives you sepia, which you can give for vomiting-
Then you start vomiting 6 hours later. Since you already
had vomiting as a symptom- but I don't know how often??
Then the sepia could be an 'aggravation' bc it was too much,
too strong and could cause this. Sepia is given for vomiting
and nausea.Pickles and vinegar antidote Sepia if you can try that,
and using something with menthol or camphor will help antidote-
like put a bunch of Vick's on.

The fact you started 6 hours later with this- is suspicious.
If you took the Ars Alb and it stopped this- Ars alb is
a common remedy for food poisoning. And it worked.

I would take more Arsenicum at 3 hour intervals and wait
to see if you stop and how long that lasts.

Is this person a real homeopath? or are they a naturopath-
they don't sound like they know what they are doing.It does not
matter if - you do not have 'nausea' at the sight of food-
the point is - sepia can cause nausea if wrong remedy
and it can aggravate nausea if you have had symptoms of it
at earlier times.
[message edited by simone717 on Mon, 18 Feb 2013 00:14:49 GMT]
 
simone717 7 years ago
Yes, it is chronic vomiting for the past 5 years when new pain symptoms emerged. Assumably endometriosis, but trying to avoid the surgery, or going on the pill. Vomiting is typically 1-3 times a month(like before and after cycle), early morning, bile, and at time will last throughout the day past dinner(unable to keep food down). But always by late night I am ok and able to eat again. It never goes into the 2nd day and lasts all that day as well. And NEVER as severe as it was today.

The symptoms have eased up the past 2 hours... I had some more soup and its semi ok. But I will see. I'm in Greece so it's almost 3am. I am still hungry and might try some more. So, I took another ars alb and I am glad you told me too!

I am not sure about credentials, but she is a very smart lady and I think cured her lung carc herself. Our common friend is also someone I trust immensely. But I have to admit I really panicked when I got so sick, shortly after the dose.

I am sure this day would have been literally unbearable had I not read about ars alb and out of desperation took it.

I will find out more about friend, but am worried now. When I feel better, I will fill out the questionnaire... and still try to avoid the pill and hormones if I can.

Thanks for the tips... I will get some pickles tomorrow (lol, i am not sure they have them here actually, but i hope so), there is no vicks, but I have vinegar.

One thing that is odd, is that my gastro doc had prescribed nexium, I had been using it for past month. It was helping with the vomiting and diarrhea but the gas and bloating was getting really bad so I stopped it on friday. I thought at first it was missing the dose that resumed my vomit cycle on saturday morning, but this again was so extreme that I now doubt it. But maybe that has played a role as well.

Sorry if I am not making sense anymore, i will check back tomorrow since it is late, but you are very helpful.
 
chips 7 years ago
Post again or click my name and email me-
I think you may have to start from zero here on
remedies and antidote everything she gave you. She
may have fixed herself, but not have the homeopathic
education- or experience with patients. She also
contradicts herself.

Have a good night.

Best,
Simone 717
 
simone717 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.